# SDR DJFA2007146

- Difficulty date: December 17, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N470LX
- Make and model: Beech 400A
- Aircraft serial: RK478
- Aircraft time: 1,118 hours, 995 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING CREW REPORTED NO BRAKES UNTIL (2) OR (3) TIMES NORMAL PRESSURE IS APPLIED TO THE BRAKE PEDDALS THEN THE BRAKES GRAB EXTREAMLY HARD.  MAINTENANCE BLED THE SYSTEM AND TAXIED THE AIRCRAFT WITH NO FURTHER PROBLEMS NOTED.
